# SDR P5CA9700128

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 2 CABIN DOOR EXTERIOR SKIN HAS BARE METAL WITH SURFACE CORROSION.  REMOVED CORROSION AND TREATED PER SRM 51-10-01 AND 51-10-02.
